Alert archive / Tennessee / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Sep 4, 2011, 3:11 AM CDT for 17 counties in Tennessee. It took effect at Sep 5, 2011, 12:00 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 3:11 AM CDT (08:11 UTC)
- In effect from
- Sep 5, 2011, 12:00 AM CDT
- Expired
- Sep 6, 2011, 3:44 AM CDT
- In force
- 28 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Lawrence County, TN, Marshall County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN
The radar
The Nashville radar (KOHX), 75 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506 WGUS64 KOHX 040811 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 311 AM CDT SUN SEP 4 2011 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT SUNDAY NIGHT THROUGH TUESDAY MORNING. .FLOODING RAINS FROM THE REMNANTS OF TROPICAL STORM LEE ARE EXPECTED ACROSS SOUTHERN AND EASTERN AREAS OF MIDDLE TENNESSEE INCLUDING THE PLATEAU. TNZ011-032>034-061-063>066-075-077>080-093>095-041615- /O.NEW.KOHX.FF.A.0006.110905T0500Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 311 AM CDT SUN SEP 4 2011 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE... CUMBERLAND...DE KALB...FENTRESS...GILES...GRUNDY...LAWRENCE... MARSHALL...OVERTON...PICKETT...PUTNAM...VAN BUREN...WARREN... WAYNE AND WHITE. * FROM LATE TONIGHT THROUGH TUESDAY MORNING * WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS WILL DEVELOP OVER THE TENNESSEE VALLEY AS THE REMNANTS OF TROPICAL STORM LEE MOVES NORTHEASTWARD ACROSS THE SOUTHEASTERN U.S. AND A COLD FRONT PUSHES INTO REGION FROM THE NORTH. HEAVY RAINFALL WILL BEGIN ACROSS THE AREA SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY MORNING. MOST LOCATIONS ARE EXPECTED TO RECEIVE BETWEEN 3 AND 5 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS. * HEAVY RAINFALL WILL LEAD TO FLASH FLOODING ACROSS THE AREA...ESPECIALLY IN POORLY DRAINED LOCATIONS. IN ADDITION...WITH THE AMOUNT OF RAINFALL EXPECTED...DRY SOILS WILL QUICKLY SATURATE LEADING TO RAPID RUNOFF INTO RIVERS AND CREEKS...AND RESULTING IN EXTREMELY DANGEROUS AND LIFE THREATENING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD
6 follow-up statements
557 WGUS64 KOHX 041534 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1034 AM CDT SUN SEP 4 2011 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT SUNDAY NIGHT THROUGH TUESDAY MORNING. .FLOODING RAINS FROM THE REMNANTS OF TROPICAL STORM LEE ARE EXPECTED ACROSS SOUTHERN AND EASTERN AREAS OF MIDDLE TENNESSEE INCLUDING THE PLATEAU. TNZ011-032>034-061-063>066-075-077>080-093>095-042345- /O.CON.KOHX.FF.A.0006.110905T0500Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1034 AM CDT SUN SEP 4 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GILES...GRUNDY...LAWRENCE...MARSHALL...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN...WAYNE AND WHITE. * FROM LATE TONIGHT THROUGH TUESDAY MORNING * WIDESPREAD RAIN AND THUNDERSTORMS WILL DEVELOP OVER THE TENNESSEE VALLEY AS THE REMNANTS OF TROPICAL STORM LEE MOVE NORTHEASTWARD...AND A COLD FRONT PUSHES INTO THE REGION. HEAVY RAINFALL WILL BEGIN ACROSS THE AREA SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY MORNING. MOST LOCATIONS ARE EXPECTED TO RECEIVE 3 TO 5 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS. * HEAVY RAINFALL WILL LEAD TO FLASH FLOODING...ESPECIALLY IN POORLY DRAINED LOCATIONS. DRY SOILS WILL QUICKLY SATURATE...LEADING TO RAPID RUNOFF INTO RIVERS AND CREEKS...AND RESULTING IN EXTREMELY DANGEROUS AND LIFE THREATENING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 13
376 WGUS64 KOHX 050108 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 808 PM CDT SUN SEP 4 2011 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. .FLOODING RAINS FROM THE REMNANTS OF TROPICAL STORM LEE ARE EXPECTED ACROSS SOUTHERN AND EASTERN AREAS OF MIDDLE TENNESSEE INCLUDING THE PLATEAU. TNZ011-032>034-061-063>066-075-077>080-093>095-050915- /O.CON.KOHX.FF.A.0006.110905T0500Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 808 PM CDT SUN SEP 4 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GILES...GRUNDY...LAWRENCE...MARSHALL...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN...WAYNE AND WHITE. * FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY MORNING * WIDESPREAD RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE TENNESSEE VALLEY AS THE REMNANTS OF TROPICAL STORM LEE MOVE NORTHEASTWARD...AND A COLD FRONT PUSHES ACROSS THE REGION. AREAS OF HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY MORNING. MOST LOCATIONS ARE EXPECTED TO RECEIVE 3 TO 5 INCHES OF RAINFALL... WITH LOCALLY HIGHER AMOUNTS. * HEAVY RAINFALL WILL LEAD TO FLASH FLOODING...ESPECIALLY IN POORLY DRAINED LOCATIONS. DRY SOILS WILL QUICKLY SATURATE... LEADING TO RAPID RUNOFF INTO RIVERS AND CREEKS...AND RESULTING IN EXTREMELY DANGEROUS AND LIFE THREATENING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 19
097 WGUS64 KOHX 050814 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 314 AM CDT MON SEP 5 2011 ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING. .FLOODING RAINS FROM THE REMNANTS OF TROPICAL STORM LEE ARE EXPECTED ACROSS SOUTHERN AND EASTERN AREAS OF MIDDLE TENNESSEE INCLUDING THE PLATEAU. TNZ011-032>034-061-063>066-075-077>080-093>095-051800- /O.CON.KOHX.FF.A.0006.000000T0000Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 314 AM CDT MON SEP 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GILES...GRUNDY...LAWRENCE...MARSHALL...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN...WAYNE AND WHITE. * THROUGH TUESDAY MORNING * WIDESPREAD RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE TENNESSEE VALLEY AS THE REMNANTS OF TROPICAL STORM LEE MOVE NORTHEASTWARD...AND A COLD FRONT PUSHES INTO THE REGION. AREAS OF HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY MORNING. MOST LOCATIONS ARE EXPECTED TO RECEIVE 3 TO 5 INCHES OF RAINFALL... WITH LOCALLY HIGHER AMOUNTS. * HEAVY RAINFALL WILL LEAD TO FLASH FLOODING...ESPECIALLY IN POORLY DRAINED LOCATIONS. DRY SOILS WILL QUICKLY SATURATE... LEADING TO RAPID RUNOFF INTO RIVERS AND CREEKS...AND RESULTING IN EXTREMELY DANGEROUS AND LIFE THREATENING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD
419 WGUS64 KOHX 051756 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1256 PM CDT MON SEP 5 2011 ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING. .POTENTIAL FLOODING RAINS FROM THE REMNANTS OF TROPICAL STORM LEE ARE EXPECTED ACROSS SOUTHERN AND EASTERN AREAS...INCLUDING THE CUMBERLAND PLATEAU REGION OF MIDDLE TENNESSEE...THROUGH TUESDAY MORNING. TNZ011-032>034-061-063>066-075-077>080-093>095-060200- /O.CON.KOHX.FF.A.0006.000000T0000Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1256 PM CDT MON SEP 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GILES...GRUNDY...LAWRENCE...MARSHALL...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN...WAYNE AND WHITE. * THROUGH TUESDAY MORNING * WIDESPREAD RAIN WILL CONTINUE ACROSS MOST OF MIDDLE TENNESSEE... WITH EASTERN AND SOUTHERN AREAS CONTINUING TO EXPERIENCE HEAVY RAINFALL...THROUGH TUESDAY MORNING. MOST LOCATIONS ARE EXPECTED TO RECEIVE AROUND TWO...WITH LOCALLY HIGHER AMOUNTS APPROACHING FIVE INCHES ACROSS LOCATIONS NEAR THE TENNESSEE...ALABAMA BORDER AND SOUTHERN PORTIONS OF THE CUMBERLAND PLATEAU REGION. * HEAVY RAINFALL WILL LEAD TO FLASH FLOODING...ESPECIALLY IN POORLY DRAINED LOCATIONS. DRY SOILS WILL QUICKLY SATURATE... LEADING TO RAPID RUNOFF INTO RIVERS AND CREEKS...AND RESULTING IN EXTREMELY DANGEROUS AND LIFE THREATENING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
337 WGUS64 KOHX 060123 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 823 PM CDT MON SEP 5 2011 ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING. .POTENTIAL FLOODING RAINS FROM THE REMNANTS OF TROPICAL STORM LEE ARE EXPECTED ACROSS SOUTHERN AND EASTERN AREAS...INCLUDING THE CUMBERLAND PLATEAU REGION OF MIDDLE TENNESSEE...THROUGH TUESDAY MORNING. TNZ011-032>034-061-063>066-075-077>080-093>095-061200- /O.CON.KOHX.FF.A.0006.000000T0000Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 823 PM CDT MON SEP 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GILES...GRUNDY...LAWRENCE...MARSHALL...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN...WAYNE AND WHITE. * UNTIL 7 AM CDT TUESDAY * WIDESPREAD RAIN WILL CONTINUE ACROSS MOST OF MIDDLE TENNESSEE... WITH EASTERN AND SOUTHERN AREAS CONTINUING TO EXPERIENCE HEAVY RAINFALL...THROUGH TUESDAY MORNING. MOST LOCATIONS ARE EXPECTED TO RECEIVE AROUND TWO...WITH LOCALLY HIGHER AMOUNTS APPROACHING FIVE INCHES ACROSS LOCATIONS NEAR THE TENNESSEE...ALABAMA BORDER AND SOUTHERN PORTIONS OF THE CUMBERLAND PLATEAU REGION. * HEAVY RAINFALL WILL LEAD TO FLASH FLOODING...ESPECIALLY IN POORLY DRAINED LOCATIONS. DRY SOILS WILL QUICKLY SATURATE... LEADING TO RAPID RUNOFF INTO RIVERS AND CREEKS...AND RESULTING IN EXTREMELY DANGEROUS AND LIFE THREATENING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROSE
278 WGUS64 KOHX 060844 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 344 AM CDT TUE SEP 6 2011 ...FLASH FLOOD WATCH CANCELLED... .HEAVY RAIN FROM THE REMNANTS OF TROPICAL STORM LEE HAS SHIFTED EAST. TNZ011-032>034-061-063>066-075-077>080-093>095-060945- /O.CAN.KOHX.FF.A.0006.000000T0000Z-110906T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 344 AM CDT TUE SEP 6 2011 THE FLASH FLOOD WATCH FOR SOUTH AND EAST MIDDLE TENNESSEE HAS BEEN CANCELLED. THE FOCUS FOR HEAVY RAIN HAS MOVED EAST. ADDITIONAL RAINFALL TODAY IS EXPECTED TO BE OF LIGHTER AMOUNTS AND NOT CAUSE ANY SIGNIFICANT FLOODING. $$ 07
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Sep 3, 11:48 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Sep 3, 11:48 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1148 PM CDT SAT SEP 3 2011 .UPDATE...ADDED AVIATION SECTION. && .AVIATION...BNA/CSV...SCATTERED CONVECTION GOING ON LATE THIS EVENING WON'T AFFECT BNA OR CSV AFTER 06Z TONIGHT. AM EXPECTING PRECIP ASSOCIATED WITH TS REMNANTS TO BEGIN IN EARNEST TOMORROW AFTERNOON, WITH CIGS GRADUALLY LOWERING THROUGHOUT THE DAY AS MID AND LOW LEVELS BECOME SATURATED. RAIN INTENSITY WILL INCREASE AFTER 00Z, W/ IFR CIGS/VSBY SUNDAY EVENING. && .PREV DISCUSSION... /ISSUED 1123 PM CDT SAT SEP 3 2011/ UPDATE...AREA OF SCATTERED THUNDERSTORMS, ASSOCIATED WITH AN UPPER LEVEL SWEEP OF VORTICITY SWINGING THROUGH THE SPIRAL FLOW OF T. S. LEE, CONTINUES TO WORK ITS WAY NORTHWESTWARD ACROSS NORTHERN PARTS OF THE MID STATE. MOST OF THE ACTIVITY FOR THE NEXT 3 HOURS OR SO WILL OCCUR WEST OF I-65 AND NORTH OF I-40. HAVE INCREASED POPS TO 50% OVER AREAS TO BE MOST AFFECTED BY THESE SHOWERS AND STORMS. MEANWHILE, HAVE DECREASED POPS TO THE EAST AND SOUTH SINCE THERE DOESN'T APPEAR TO BE ANYTHING UPSTREAM TO CAUSE ANY MORE ACTIVITY FOR THOSE AREAS. THIS ALSO BRINGS POP/WX GRIDS IN CLOSER AGREEMENT WITH NEIGHBORING OFFICES. HAVE ALSO MADE MINOR ADJUSTMENTS TO OVERNIGHT MIN TEMPS, DEW POINTS, AND SOME OF THE DERIVED FIELDS. WILL ISSUE ZFP FORECAST UPDATE SHORTLY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Sep 3, 5:30 AM CDT, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT SEP 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 530 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE REMNANTS OF TROPICAL STORM LEE WILL SPREAD RAIN AND ISOLATED THUNDERSTORMS UP INTO MIDDLE TENNESSEE BEGINNING LATER SUNDAY AND CONTINUING INTO FRIDAY. THE RAINFALL WILL BE ESPECIALLY HEAVY SUNDAY NIGHT THROUGH TUESDAY WHERE AMOUNTS OF 2 INCHES IN THE NORTHWEST TO 7 INCHES ACROSS THE SOUTHEAST ARE POSSIBLE. THIS MAY LEAD TO LOCALIZED FLOODING. 07
In the hours before
Local storm report, Sep 3, 10:08 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1008 PM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG 3 E GALLATIN 36.38N 86.40W
09/03/2011 SUMNER TN EMERGENCY MNGR
A FEW TREES DOWN AND POWER OUTAGES BETWEEN GALLATIN AND
CASTALIAN SPRINGS
&&
ROSESpecial weather statement, Sep 3, 11:32 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1132 PM CDT SAT SEP 3 2011 TNZ006-040500- MONTGOMERY- 1132 PM CDT SAT SEP 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY... AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLARKSVILLE...MOVING NORTHWEST AT 20 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3653 8716 3645 8736 3664 8750 3665 8721 ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 11:32 PM CDT | Special Weather Statement | OHX | Montgomery | 28 min |
| Sep 3, 11:34 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Sep 4, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 28 min |
| Sep 4, 3:02 PM CDT | Special Weather Statement | OHX | DeKalb | 28 min |
| Sep 4, 4:38 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 37 min |
| Sep 4, 5:52 PM CDT | Flash Flood Warning | OHX | Houston, Montgomery, Stewart | 3 hr |
| Sep 4, 6:38 PM CDT | Flash Flood Warning | OHX | Benton, Houston, Humphreys | 4 hr |
Nearby
Flash Flood Watches in Tennessee, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.